GSK Recalled Children’s Cough Relief Products for Wrong Dosi
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
The FDA announced that GSK Consumer Healthcare has voluntarily recalled 2 lots of Children’s Robitussin Honey Cough and Chest Congestion DM and 1 lot of Children’s Dimetapp Cold and Cough, due to the inclusion of incorrect dosing cups.

• GSK discovered that their dosing cups for some Children’s Robitussin Honey products were missing the 5 mL and 10 mL graduations; the dosing cups for the Children’s Dimetapp products were also missing the 10 mL graduation.

• The dosing cups packaged with both products only have the 20 mL graduation, according to GSK.

• The agency expressed concerns of a potential risk of accidental overdose if those administrating either of the 2 products to children fails to find the discrepancies in the dosing cups.

• Children’s Robitussin Honey Cough & Chest Congestion DM contains 10 mg dextromethorphan HBr USP and guaifenesin USP 100 mg per 10 mL, indicated for children 4 years of age and older, and adults.

• Children’s Dimetapp Cold & Cough contains 2 mg brompheniramine maleate USP, 10 mg dextromethorphan HBr USP, and 5 mg phenylephrine HCl USP for each 10 mL, indicated for children 6 years and older, and adults.

• Adverse events resulting from an overdose of both products may include any of the following: Impaired coordination, Brain stimulation causing increased in energy, elevation in blood pressure, heart rate, and respiration, Psychotic behavior, Seizure, etc

• All impacted wholesalers, distributors, and retailers were notified and arranged to return all recalled products.

Source: https://www.fda.gov/safety/recalls-market-withdrawals-safety-alerts/gsk-consumer-healthcare-issues-voluntary-nationwide-recall-childrens-robitussinr-honey-cough-and
Like
Comment
Share